# SDR DALA12014175502

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 86,306 hours, 36,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT LOCATION 301.  MX REPAIRED, SECURED AND CHECKED SPACING AND OPERATIONS OF EMERGENCY FLOOR TRACK LIGHTING IAW FLOOR PANEL MOUNTED LIGHTING DWG NR SD33-40331, EFF 5501-5534.
